×

zbMATH — the first resource for mathematics

A geometric approach for convexity in some variational problem in the Gauss space. (English) Zbl 1270.49037
Summary: In this short note we prove the convexity of minimizers of some variational problem in the Gauss space. This proof is based on a geometric version of an older argument due to Korevaar.

MSC:
49N60 Regularity of solutions in optimal control
60D05 Geometric probability and stochastic geometry
35J70 Degenerate elliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] O. ALVAREZ - J. M. LASRY - P. L . L IONS, Convex viscosity solutions and state constraints, J. Math. Pures Appl., (9) 76 (1997), pp. 265-288. · Zbl 0890.49013 · doi:10.1016/S0021-7824(97)89952-7
[2] L. AMBROSIO - N. FUSCO - D. PALLARA, Functions of bounded variation and free discontinuity problems, Oxford Science Publications (2000). · Zbl 0957.49001
[3] F. ANDREU-VAILLO - V. CASELLES - J. M. MAZOÁN, Parabolic quasilinear equations minimizing linear growth functionals, BirkhaÈuser, collection ‘ Progress in Mathematics”, no. 223 (2004).
[4] G. ANZELLOTTI, Pairings between measures and bounded functions and compensated compactness, Annali di Matematica Pura ed Applicata, vol. 135, no. 1, (1983) pp. 293-318 . · Zbl 0572.46023 · doi:10.1007/BF01781073
[5] A. CHAMBOLLE - M. GOLDMAN - M. NOVAGA, Representation, relaxation and convexity for variational problems in Wiener spaces, preprint (2011). · Zbl 1278.49014 · doi:10.1016/j.matpur.2012.09.008
[6] M. GIAQUINTA - G. MODICA - J. SOUCÏEK, Functionals with linear growth in the calculus of variations I II, Com. Math. Uni. Carolinae, 20 (1979), pp.143-171. · Zbl 0409.49006 · eudml:16953
[7] D. GILBARG - N. TRUDINGER, Elliptic partial differential equations of second order, Classics in Mathematics. Springer-Verlag (2001). · Zbl 1042.35002
[8] E. GIUSTI, Minimal Surfaces and functions of Bounded Variation, Mono- graphs in Mathematics, vol. 80, BirkhaÈuser (1984). · Zbl 0545.49018
[9] E. GIUSTI, On the equation of surfaces of Prescribed mean curvature, Inventiones Mathematicae, 46 (1978), pp.111-137. · Zbl 0381.35035 · doi:10.1007/BF01393250 · eudml:142554
[10] N. KOREVAAR, Convex solutions to nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. J., 32 (1983), pp. 603-614. · Zbl 0481.35024 · doi:10.1512/iumj.1983.32.32042
[11] M. MIRANDA, Frontiere minimali con ostacoli, Annali dell’UniversitaÁ di Ferrara, vol. 16, no. 1 (1971), pp. 29-37.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.